# SDR SWIA202158181

- Difficulty date: April 1, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 34,764 hours, 33,747 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION ON PLATES FOR CARGO NET TIE DOWNS BETWEEN FS574 AND FS621.     (C-CHECK RO 5/16/2021)     REMOVED AND REPLACED  FWD, MID, AND AFT TIE DOWN PLATES FLOOR SUPPORTS. IAW CRJ200 SRM 51-42-06, 51-45-00, AND BOMBARDIER INC. CANADAIR ENGINEER DWG NO. 601R35031 REV Y. COMPLIED WITH 51-900-1003-SKY
